MAUDE Adverse Event Report: COVIDIEN CURITY ANTI-REF 18FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY ANTI-REF 18FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 8948MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported approximately 7 cc of water was drawn out via syringe but no additional water could be drawn out of the catheter balloon at the time of removal.The physician slowly pulled out the catheter and the balloon remained slightly inflated.No patient injury/harm was reported.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported approximately 7cc of water was drawn out via syringe but no additional water could be drawn out at the time of removal.The physician slowly pulled out the catheter and the balloon remained slightly inflated.No patient injury/harm was reported.A device history record (dhr) review was unable to be performed as the lot number reported was unknown.Failure mode trending was reviewed and no related trends were identified.One (1) decontaminated drainage bag with date code 268-9n6 was received for evaluation.Visual inspection and functional evaluation performed were unable to confirm the reported device issue.The returned device met specification and functioned as anticipated.Additional action will not be taken at this time.We will continue to monitor the process for any adverse trends that require immediate attention.

Brand Name
CURITY ANTI-REF 18FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11731451
Report Number9612030-2021-02879
Device Sequence Number17166866
Product Code KNX
UDI-Device Identifier10884521050662
UDI-Public10884521050662
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8948MF
Device Catalogue Number8948MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date08/10/2021
Patient Sequence Number1